Electron. J. Diff. Eqns., Vol. 2002(2002), No. 98, pp. 1-11.

Almost periodic solutions of semilinear equations with analytic semigroups in Banach spaces

Mohamed Bahaj & Omar Sidki

We establish the existence and uniqueness of almost periodic solutions of a class of semilinear equations having analytic semigroups. Our basic tool in this paper is the use of fractional powers of operators.

Submitted August 15, 2002. Published November 27, 2002.
Math Subject Classifications: 34K05, 34K14, 34G20.
Key Words: Semilinear equation in Banach spaces, almost periodic solution, infinitesimal generator of analytic semigroups, fractional powers.

Show me the PDF file (199K), TEX file, and other files for this article.

Mohamed Bahaj
Faculty of Sciences and Technology,
Settat, Morocco
email: bahajm@caramail.com
Omar Sidki
Faculty of Sciences and Technology
Fez, Morocco

Return to the EJDE web page